advertisement
Question
Posted by: Fadeela | 2013/01/21

Espiride/Eglonyl

Hi,

Does taking Espiride/Eglonyl cause weight gain? I take 50mg daily in the evening.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is a possible side effect.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: x | 2013/01/23

Yes it absolutely does. You can still eat normally as you did before and you will still put on weight. Such a pity as it is an excellent drug.

Reply to x

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement